A Mathematical Model for Supplier Selection in Quantity Discount Environments

There are no files associated with this record.

Title A Mathematical Model for Supplier Selection in Quantity Discount Environments
Author Zohrehbandian, Majid; Farzipoor Saen, Reza
Journal Name International Journal of Mathematics in Operational Research
Year Published 2010
Place of publication United Kingdom
Publisher Inderscience
Abstract Supplier selection has received extensive attention in supply chain management (SCM). In this field, owing to the difficulty of treating non-linear functions, many SCM models assume that the prices of materials, production, transportation and inventory are constant. This is far beyond the real situations and, however, is not practical. In fact, vendors usually offer quantity discounts to encourage the buyers to order more, and the producer intends to discount the unit production cost if the amount of production is large. For dealing with this difficulty, this paper examines the application of data envelopment analysis, which has demonstrated potential as a management tool to overcome the shortcomings of other techniques and to help purchasing executives improve the efficiency of their operations.
Peer Reviewed Yes
Published Yes
Publisher URI http://www.inderscience.com/browse/index.php?journalID=320
Volume 2
Issue Number 4
Page from 456
Page to 466
ISSN 1757-5850
Date Accessioned 2010-08-13
Language en_AU
Faculty Griffith Business School
Subject Commerce, Management, Tourism and Services
URI http://hdl.handle.net/10072/34103
Publication Type Journal Articles (Refereed Article)
Publication Type Code c1x

Show simple item record

Griffith University copyright notice